MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX ENDOTRACHEAL TUBES SILICONIZED; TUBE, TRACHEAL (W/WO CONNECTOR)

SMITHS MEDICAL ASD, INC. PORTEX ENDOTRACHEAL TUBES SILICONIZED; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 35W065
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms#617147.No problem or issues were identified during the device history record review.A product sample was received for evaluation.Visual inspection revealed no defects.During functional testing, as per procedure, when air as applied to the device and no leaks were detected.The investigation did not reveal any intrinsic manufacturing defects with the returned device.The investigation did not confirm a leak.Data and trends regularly analyzed and further actions will be taken accordingly.
 
Event or Problem Description
It was reported that after checking the cuff, the user noticed that it was leaking.The user tested the respirator twice and no issued observed.After inflating the cuff with a pressure above 120, no leakage observed.No patient injury reported.Additional information received on (b)(6) 2021: no injury or clinical consequence observed.After cuff's pressure monitoring a second physician decided the cuff was over-inflated.Patient's info provided.

Brand Name
PORTEX ENDOTRACHEAL TUBES SILICONIZED
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16751240
Report Number3012307300-2023-04191
Device Sequence Number3379502
Product Code BTR
UDI-Device Identifier15021312014358
UDI-Public15021312014358
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K792035
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/19/2024
Device Model Number35W065
Device Catalogue Number35W065
Device Lot Number3890363
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/27/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2023
Initial Report FDA Received Date04/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age11 YR
Patient SexFemale
Patient Weight75 KG